# SDR CALA2021011300041

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DE5323152220000
- Condition: Corroded
- Location: Fwd Crgo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT DOOR SILL WEB PLATE HAS CORROSION SEVERAL AREAS A3NB-53-3-6105, PER HAECO LCQ NON ROUTINE 9292652 GENERATED BY N078592.  REMOVED AND REPLACED OUTBOARD DOOR SILL PLATE IN FWD CARGO PIT, IAW A320 SRM 51-72-11.
